Is IVIG The Only Option For Low Immunoglobulins? How Long? Side Effects? | MyLymphomaTeam

Connect with others who understand.

sign up log in
Resources
About MyLymphomaTeam
Powered By
Real members of MyLymphomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Is IVIG The Only Option For Low Immunoglobulins? How Long? Side Effects?
A MyLymphomaTeam Member asked a question 💭
posted November 20
Be the first to like/hug
A MyLymphomaTeam Member

Thanks Jeanne. I have my first n Ct week. Hoping to avoid the fatigue. Good luck on yours!

posted November 21
A MyLymphomaTeam Member

I have read that you can also get subcutaneous injections (under the skin), but the IV infusions are more common. An infusion takes 2 - 4 hours and is usually once a month or every other month.
You can Google the side effects. I have only had one infusion so far and my only side effect was fatigue that started about 10 hours after the infusion and lasted about 36 hours.

posted November 21

Related content

View all
IVIG Infusion
A MyLymphomaTeam Member asked a question 💭
What Is IGIv
A MyLymphomaTeam Member asked a question 💭
How Long Do The Side Effects Last After Completing 6 Cycles Of BR Chemo/immunotherapy?
A MyLymphomaTeam Member asked a question 💭
Continue with Facebook
Continue with Google
Your privacy is our priority. By continuing, you accept our Terms of Use and Privacy Policy.
Already a Member? Log in